Alert archive / New York / Flash Flood Watches in 2015

Flash Flood Watch 1, NWS Buffalo, NY

June 12, 20159 counties in New York

NWS Buffalo, NY issued this flash flood watch at Jun 12, 2015, 10:16 AM EDT for 9 counties in New York. It took effect at Jun 12, 2015, 5:00 PM EDT. It was in force for 72 min.

The area

The counties it named.

The facts

Issued
Jun 12, 2015, 10:16 AM EDT (14:16 UTC)
In effect from
Jun 12, 2015, 5:00 PM EDT
Expired
Jun 12, 2015, 6:12 PM EDT
In force
72 min
Issued by
NWS Buffalo, NY
Flood severity
None

Counties Allegany County, NY, Cayuga County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Oswego County, NY, Wayne County, NY

The radar

The Ft Drum radar (KTYX), 119 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WGUS61 KBUF 121416
FFABUF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
1016 AM EDT FRI JUN 12 2015

...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EDT THIS AFTERNOON
THROUGH LATE TONIGHT FOR MUCH OF WESTERN NEW YORK...

A SLOW MOVING COLD FRONT WILL SAG ACROSS WESTERN AND NORTH CENTRAL
NEW YORK LATE THIS AFTERNOON AND TONIGHT. THE FRONT WILL INTERACT
WITH A WATER LADEN AIRMASS AND LIKELY PRODUCE SHOWERS AND
THUNDERSTORMS WITH TORRENTIAL DOWNPOURS. GIVEN THE MOIST
ANTECEDENT CONDITIONS FROM THE FREQUENT THUNDERSTORMS OF THE PAST
SEVERAL DAYS...THERE WILL BE AN ELEVATED RISK FOR FLASH FLOODING.

NYZ003>008-013-014-021-122215-
/O.NEW.KBUF.FF.A.0001.150612T2100Z-150613T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-
ONTARIO-ALLEGANY-
INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN...
OSWEGO...WATERTOWN...LOWVILLE...GENESEO...CANANDAIGUA...
WELLSVILLE
1016 AM EDT FRI JUN 12 2015

...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EDT THIS AFTERNOON
THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND WESTERN NEW 
  YORK...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL NEW 
  YORK...JEFFERSON...LEWIS...NORTHERN CAYUGA AND OSWEGO. IN 
  WESTERN NEW YORK...ALLEGANY...LIVINGSTON...MONROE...ONTARIO 
  AND WAYNE. 

* FROM 5 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT.

* SHOWERS AND THUNDERSTORMS CONTAINING TORRENTIAL DOWNPOURS WILL
  IMPACT THE REGION LATE THIS AFTERNOON AND TONIGHT. GIVEN THAT
  MANY AREAS HAVE RECEIVED SIGNIFICANT RAINFALL OVER THE PAST
  SEVERAL DAYS...EVEN BRIEF HEAVY RAIN COULD PRODUCE FLASH
  FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

&&

$$

RSH
1 follow-up statement
189 
WGUS61 KBUF 122212
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
612 PM EDT FRI JUN 12 2015

NYZ003>008-013-014-021-122315-
/O.CAN.KBUF.FF.A.0001.000000T0000Z-150613T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-
ONTARIO-ALLEGANY-
INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN...
OSWEGO...WATERTOWN...LOWVILLE...GENESEO...CANANDAIGUA...
WELLSVILLE
612 PM EDT FRI JUN 12 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND WESTERN NEW
YORK HAS BEEN CANCELLED. THE HEAVIEST RAINS HAVE EXITED THE
AREA...AND WITH NO MORE SIGNIFICANT RAINFALL EXPECTED...THE FLOOD
THREAT NO LONGER EXISTS.

$$

WOOD

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood watch went out at Jun 12, 7:51 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 12, 7:51 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
751 AM EDT FRI JUN 12 2015

.SYNOPSIS...
A WARM FRONT WILL LIFT ACROSS NEW YORK EARLY TODAY...BRINGING A
RETURN TO WARMER AND MORE HUMID CONDITIONS. A ROUND OF STRONG TO
POTENTIALLY SEVERE THUNDERSTORMS AND HEAVY RAINFALL IS POSSIBLE
THIS AFTERNOON AND TONIGHT AS LOW PRESSURE CROSSES THE EASTERN
GREAT LAKES. HIGH PRESSURE WILL BRING MAINLY DRY AND SUNNY WEATHER
FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
'SNEAKY' WARM FRONTAL CONVECTION AIDED BY A WEAK IMPULSE RIDING
THROUGH THE EASTERN GREAT LAKES PUSHING ACROSS THE BUFFALO TO
ROCHESTER CORRIDOR EARLY THIS MORNING. THIS ACTIVITY WILL LIFT
NORTHEAST THIS MORNING MAINLY IMPACTING SOUTHERN ONTARIO...
ALTHOUGH SOME OF THIS ACTIVITY COULD LINGER ACROSS LAKE ONTARIO
AND THE NORTH COUNTRY.

A WARM AND MORE HUMID AIRMASS WILL BE IN PLACE TODAY WITH
TEMPERATURES RISING INTO THE 80S AS A POOL OF WARM SECTOR +18C AIR
AT 850 MB MOVES OVERHEAD. THIS WARM AIR CAP SHOULD HELP KEEP MUCH OF
THE REGION RAIN FREE MUCH OF THE DAY...AFTER THE EARLY MORNING
CONVECTION...WITH INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS
DEVELOPING ALONG LAKE BREEZE BOUNDARIES DURING THE AFTERNOON AHEAD
OF THE LARGER SCALE SYNOPTIC FORCING FROM THE APPROACHING SURFACE
LOW. PRECIPITABLE WATER VALUES RISING TOWARD 1.8 INCHES WILL BRING A
THREAT FOR SOME HEAVY DOWNPOURS WITH A MORE CONCERNING THREAT FOR
SEVERE THUNDERSTORMS COMING TOWARD THE EVENING HOURS AS THE SURFACE
LOW GETS A BIT CLOSER.

TONIGHT...INSTABILITY AXIS WILL RESIDE ACROSS THE REGION. MOIST WARM
SECTOR ENVIRONMENT WILL SUPPORT MIXED LAYER CAPE VALUES OF 1000-1500
J/KG EARLY ON. SURFACE LOW WILL RIPPLE ALONG THE BAROCLINIC ZONE
SUPPORTING LOCALLY ENHANCED 0-1 KM STORM RELATIVE HELICITY VALUES OF
200 M2/S2 OR SO IN THE PRESENCE OF 40 KNOTS 0-6 KM DEEP LAYER BULK
SHEAR AND A LOWER LCL ENVIRONMENT. POTENTIAL FOR SUPERCELLS CAPABLE
OF GENERATING TORNADOES WILL EXIST...IN ADDITION TO DAMAGING WIND
AND HAIL. A STRONG MID-LEVEL FLOW OF 50 KTS ACROSS THE INITIATING
BOUNDARY WILL FAVOR SOME POTENTIAL FOR REAR INFLOW JETS/CONVECTIVE
AUGMENTATION OF ENVIRONMENTAL WINDS SUCH THAT AN EVOLUTION TOWARD
BOWING SEGMENTS SEEMS A REASONABLE SCENARIO AS WELL.

THE FRONT LOOKS TO ORIENT PARALLEL TO THE DEEP LAYER MEAN FLOW A
BIT LATER IN THE NIGHT...POTENTIALLY SETTING UP A FEW/SEVERAL
HOURS OF POTENTIAL TRAINING WHICH COULD BRING THE RISK OF LOCALLY
HEAVY RAINFALL AND AN ENHANCED FLOOD RISK. THIS MAY BECOME A
GREATER CONCERN FOR AREAS WHICH HAVE SEEN HEAVIER RAINS IN RECENT
DAYS ACROSS PORTIONS OF THE GENESEE VALLEY AND FINGER LAKES
INCLUDING THE ROCHESTER AREA. CONVECTIVE TRENDS WILL NEED TO BE
MONITORED CLOSELY.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
AS HIGH PRESSURE MOVES ACROSS SOUTHERN ONTARIO...EXPECT THE FRONTAL
BOUNDARY TO STALL JUST SOUTH OF THE NY/PA STATE LINE ON SATURDAY.
THIS SHOULD RESULT IN MOSTLY DRY WEATHER...WITH A SMALL CHANCE FOR
SHOWERS TO LINGER ACROSS FAR SOUTHERN PORTIONS OF THE CWA. HIGHS ON
SATURDAY SHOULD BE IN THE MID TO UPPER 70S.

THIS WEAK BOUNDARY SHOULD GRADUALLY LIFT NORTH TOWARD THE REGION
LATE SATURDAY NIGHT AND SUNDAY IN RESPONSE TO A STRENGTHENING UPPER
LEVEL RIDGE ACROSS OUR REGION. THIS MAY RESULT IN A SHOWER OR
THUNDERSTORM...BUT AREAL COVERAGE SHOULD BE SPARSE WITH THE MAJORITY
OF THE REGION EXPECTED TO REMAIN DRY ON SUNDAY. MAY SEE MOST
DEVELOPMENT ALONG LAKE ERIE BREEZE SOUTH OF METRO BUFFALO. THIS
PATTERN WILL ALSO BRING WARMER AIR INTO THE REGION...WITH HIGHS IN
THE UPPER 70S TO LOWER 80S ON SUNDAY.

A STRONGER WARM SURGE LIFTING NORTHEASTWARD ACROSS THE REGION SUNDAY
NIGHT AND MONDAY WILL LEAD TO A STORMY AND WET PATTERN FOR MONDAY
AND MONDAY NIGHT. PRECIPITABLE WATER VALUES NEARLY 2 INCHES MONDAY
EVENING INDICATED POTENTIAL FOR HEAVY RAINS ASSOCIATED WITH
THUNDERSTORMS. HIGH TEMPS ON MONDAY SHOULD REACH THE UPPER 70S TO
LOWER 80S.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
MODEL GUIDANCE DIFFERS ON TIMING...BUT THE 12Z GFS/GGEM/ECMWF ARE IN
AGREEMENT THAT A WARM FRONT WILL GRADUALLY LIFT ACROSS THE REGION
LATE SUNDAY NIGHT OR MONDAY. THERE IS A GOOD CHANCE THAT THIS WILL
PRODUCE SHOWERS AND THUNDERSTORMS WITH ITS PASSAGE. THIS ALSO WILL
BRING WARMER AND RELATIVELY MUGGY AIR INTO THE REGION FOR MONDAY.

AFTER THIS THERE WILL BE A RELATIVELY ZONAL FLOW WITH THE JET AXIS
ACROSS SOUTHERN CANADA. A SHORTWAVE EMBEDDED IN THIS FLOW SHOULD
TRACK TO OUR NORTH ON TUESDAY WHICH WILL PUSH THE FRONTAL BOUNDARY
BACK SOUTHWARD AS A COLD FRONT. TEMPERATURES WILL DROP SLIGHTLY
TUESDAY...WITH A LINGERING CHANCE FOR SHOWERS OR THUNDERSTORMS AS
THE FRONT GRADUALLY SAGS SOUTHWARD.

THE BEST CHANCE FOR DRY WEATHER IS TUESDAY NIGHT AND WEDNESDAY SINCE
THE 12Z GFS/ECMWF BOTH BUILD HIGH PRESSURE ACROSS THE REGION. GIVEN
THE WEAK PUSH BEHIND THE FRONT...THERE STILL IS A SMALL CHANCE THE
BOUNDARY WILL LINGER...BUT GIVEN THIS CONSENSUS WILL GO WITH A DRY
FORECAST DURING THIS PERIOD WITH SEASONABLE TEMPERATURES IN THE MID
TO UPPER 70S EXPECTED WEDNESDAY. THEN ANOTHER WEAK SHORTWAVE IS
FORECAST TO APPROACH THE REGION THURSDAY...WITH A SMALL CHANCE FOR
SHOWERS AND THUNDERSTORMS.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
SCATTERED CONVECTION NORTH OF AN APPROACHING WARM FRONT COULD
IMPACT ALL SITES THIS MORNING WITH LOCAL CONDITIONS BRIEFLY LOWER
TO IFR IN ANY HEAVIER SHOWERS.

ONCE THE WARM SECTOR IS REALIZED ACROSS THE AREA THIS
AFTERNOON...AN INCREASINGLY MOIST AND UNSTABLE AIRMASS WILL
RESULT IN THE DEVELOPMENT OF SCT -SHRA/-TSRA INITIALLY ALONG LAKE
BREEZES BY AROUND 18Z.

-SHRA/-TSRA COVERAGE WILL BECOME WIDESPREAD BY 00Z AS A LOW PRESSURE
SYSTEM CROSSES THE REGION. ACCOMPANIED BY A LOW-LEVEL JET...SOME OF
THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE
WITH THE POTENTIAL FOR BOWING LINE SEGMENTS AND ROTATING CELLS.

OUTLOOK...
SATURDAY AND SATURDAY NIGHT...MAINLY VFR.
SUNDAY...MAINLY VFR WITH A CHANCE OF SHOWERS FAR WEST.
MONDAY AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
LIGHT WINDS WILL PERSIST THIS MORNING AS A WEAK AREA OF HIGH
PRESSURE CROSSES NEW YORK AND A WARM FRONT LIFTS ACROSS THE EASTERN
GREAT LAKES. A MOISTURE LADEN LOW PRESSURE SYSTEM WILL APPROACH THE
AREA THIS EVENING WITH ANOTHER ROUND OF STRONG TO POTENTIALLY SEVERE
THUNDERSTORMS. WHILE THESE STORMS MAY BRING BRIEF PERIODS OF LOCALLY
STRONG AND POTENTIALLY DAMAGING WINDS...OVERALL WINDS SHOULD REMAIN
LIGHT ENOUGH TO PRECLUDE ISSUANCE OF ANY SMALL CRAFT ADVISORIES
FRIDAY.

HIGH PRESSURE WILL THEN BUILD IN QUICKLY BEHIND THE FRONT...
RESULTING IN TRANQUIL CONDITIONS ON THE LAKES FOR THIS WEEKEND.
ANOTHER WARM FRONT IS EXPECTED TO LIFT ACROSS THE LAKES SUNDAY
NIGHT OR MONDAY...BRINGING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS MONDAY INTO TUESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...WCH
LONG TERM...APFFEL
AVIATION...TMA
MARINE...TMA
Hazardous weather outlook, Jun 12, 5:00 AM EDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT FRI JUN 12 2015

NYZ001>008-010>014-019>021-085-130900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK AND WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION LATE THIS AFTERNOON
AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL. THUNDERSTORMS MAY ALSO PRODUCE HEAVY
RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-130900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
LAKE ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION LATE THIS AFTERNOON
AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:52 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario38 min
Jun 12, 2:59 PM EDTSpecial Marine WarningBUF61 min
Jun 12, 3:14 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Wyoming61 min
Jun 12, 3:20 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Wyoming55 min
Jun 12, 3:30 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua60 min
Jun 12, 4:04 PM EDTSevere Thunderstorm WarningBUFGenesee26 min
Jun 12, 4:15 PM EDTSevere Thunderstorm WarningBUFErie, Livingston, Wyoming60 min
Jun 12, 4:35 PM EDTSpecial Weather StatementBUFOntario55 min
Jun 12, 4:40 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario65 min
Jun 12, 4:42 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Livingston63 min
Jun 12, 5:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Wayne32 min
Jun 12, 5:31 PM EDTSevere Thunderstorm WarningBUFOntario29 min
Jun 12, 5:39 PM EDTSevere Thunderstorm WarningBUFOntario21 min
Jun 12, 5:40 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Ontario35 min

Nearby

Flash Flood Watches in New York, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.